# SDR CALA2025091508893

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 55,485 hours, 19,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERG SLIDE BAR FLOOR BRACKET LOOSE.   INSPECTED SERVICE DOORS SLIDES IAW AMM 25-66-01. NO DAMAGE OR LOOSE BRACKETS FOUND. NOTICED NEXT TO 2R DOOR FA SEAT CLIP DETACHED. ADJUSTED CLIP TO FA SEAT.
